# SDR YENA2025040900376

- Difficulty date: April 3, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 62,922 hours, 2,906 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#2273, EWR-TPA. 'ODOR IN CABIN; T/S IAW INFO NOTICE 2017-T015L. FOUND ODER TO BE LEVEL 1 (A). INSPECTED APU IAW AMM 49-00-00-200-812A FOUND LOAD COMPRESSOR SEAL LEAKING INTO AIR INTAKE. ACCOMPLISHED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802. DUE TO HISTORY RECOMMEND APU REPLACEMENT. APU BLEED PLACED ON MEL.'
